Varieties of preschool hyperactivity: multiple pathways from risk to disorder

Sonuga-Barke, E.J.S., Auerbach, J., Campbell, S.B., Daley, D. ORCID: 0000-0002-3597-0408 and Thompson, M., 2005. Varieties of preschool hyperactivity: multiple pathways from risk to disorder. Developmental Science, 8 (2), pp. 141-150. ISSN 1363-755X

Full text not available from this repository.
Item Type: Journal article
Publication Title: Developmental Science
Creators: Sonuga-Barke, E.J.S., Auerbach, J., Campbell, S.B., Daley, D. and Thompson, M.
Publisher: Wiley
Date: March 2005
Volume: 8
Number: 2
ISSN: 1363-755X
Identifiers:
NumberType
10.1111/j.1467-7687.2005.00401.xDOI
1566202Other
Divisions: Schools > School of Social Sciences
Record created by: Linda Sullivan
Date Added: 19 Jul 2022 09:04
Last Modified: 19 Jul 2022 09:04
URI: http://irep.ntu.ac.uk/id/eprint/46636

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year